Taking immune suppressants: Hello... - British Lung Foun...

British Lung Foundation
42,526 members โ€ข 48,944 posts

Taking immune suppressants

Regina77
Regina77
โ€ข10 Replies

Hello everyone it's been a while since I posted anything. I've recently have been prescibe mycophenalate and I noticed that I've been feeling jittert, forget full at times and my cough has increased so I'm hopeing I'm not getting worse I've been on oxygen for three years now due to my lungs hemmoraging any tips on helping with the coughing, and what other treatment that can help with keeping the compliment stable. I don't want my Lupus to get out of hand and now my legs are swollen.

10 Replies
oldest โ€ข newest
Caspiana

Hello Regina77 . ๐Ÿ‘‹

I'm sorry you are having such a hard time. I too have an autoimmune disease, Rheumatoid Arthritis and am on the immune depressant drug Remicade (Infliximab). I have never taken Mycophanalate so, I can't speak from experience. I would recommend informing and getting advice from your doctor. All these medications we take have side effects, some more serious than others. When in doubt, I usually consult with my doctor and nowadays when my doctor says, "There are side effects but not much" , I take what is said with a pinch of salt. ๐Ÿ˜‘

Don't suffer silently, ask your doctor or your pharmacist. I really hope you feel better very soon.

Sending warm wishes.

Cas xx ๐ŸŒž๐Ÿž๐ŸŒธ

3 likes
Reply
Hidden
Hidden

Dear Regina

I would phone the BLF helpline and/or your lupus association to find out more but if your legs are swelling and you are feeling uncomfortable I would go back to your GP or specialist unit.

You take good care of yourself x

Fran

Reply
Regina77
Regina77
in reply to Hidden

Thank you

1 like
Reply
Regina77
Regina77
in reply to Hidden

What is BLF

1 like
Reply
Hidden
Hidden
in reply to Regina77

British Lung Foundation ๐Ÿ˜‰

Reply
Hidden
Hidden
in reply to Hidden

Link for phone number: blf.org.uk/support-for-you/...

Reply
mrsmummy
mrsmummy
in reply to Hidden

Unfortunately, the Helpline is only available to residents of the UK.

1 like
Reply
Ergendl

Lovely to hear from you again, Regina, but so sorry to hear how you're getting on. You are in my thoughts and prayers.

1 like
Reply
Regina77
Regina77
in reply to Ergendl

Thank you dear

1 like
Reply
Regina77

Thank you

Reply

You may also like...